# SDR DALA2023120710040

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 72,394 hours, 34,142 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DISC: RT WING-TO-BODY FAIRING PANEL FOUND DAMAGED ON ARRIVAL. C/A: PERFORMED A WALK AROUND FOR FURTHER DAMAGE, NO ADDITIONAL DAMAGE FOUND. REMOVED RT WING TO BODY FAIRING PANEL(WIP 706495). REPLACED RT WING-TO-FUSELAGE FAIRING PANEL(192DT) PER A320 AMM 53-35-11. PAINTED TO MATCH. OK FOR SERVICE. (LP: 5093702)
